# SDR UALA2012102606158

- Difficulty date: October 25, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 89,612 hours, 14,182 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT HYD LOW NEEDS FLUID READS .66.  SERVICING PERFORMED AS AMM TASK 12-12-01-703-062 OK.  ADDED 5 QTS HYD OIL TO CTR AND 7 QUARTS IN THE RIGHT RESERVOIR.
